MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence

AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a rechargeable snm ipg began experiencing stimulation down their leg when increasing the stimulation.The patient noticed this began after their child jumped on their lower back.The patient underwent an x-ray with no issues noted.The lead was replaced to the contralateral side on the right while the ins remained in the initial pocket on the left side of the patient's body.The patient is reportedly doing well after the replacement procedure.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket/510(k) p190006.Block d10: concomitant product: model number/catalog number: 1201 serial number: (b)(6) model/catalog description: tined lead unique identifier (udi) #: (b)(4).Block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Good faith effort attempts were made to try and retrieve the device; however, the device was retained by the explanting provider.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of "undesired sensations, non-target stimulation area" was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25555728
Report Number2124215-2026-32825
Device Sequence Number13281200
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)191221(17)220321
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/21/2022
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1H154013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured12/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age27 YR
Patient SexFemale